EconPapers    
Economics at your fingertips  
 

Regular Functions with Values in Ternary Number System on the Complex Clifford Analysis

Ji Eun Kim, Su Jin Lim and Kwang Ho Shon

Abstract and Applied Analysis, 2013, vol. 2013, 1-7

Abstract:

We define a new modified basis which is an association of two bases, and . We give an expression of the form , where is a real number and is a complex number on three-dimensional real skew field. And we research the properties of regular functions with values in ternary field and reduced quaternions by Clifford analysis.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/136120.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/136120.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:136120

DOI: 10.1155/2013/136120

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:136120